# SDR FDEA201403040440

- Difficulty date: March 4, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 68,641 hours, 15,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Bs 1941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SUPPORT AT BS 1941,  RBL 56 FOUND CORRODED.  REMOVED AND REPLACED IAW SRM 51-31-01   REVISION 53. NEW FLOOR SUPPORT FABRICATED IAW DWG AGA7551 REVISION G.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
